Asymptotics of power-weighted Euclidean functionals

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Let {Xi:i≥1} be i.i.d. points in Rd, d≥2, and let LMM({X1,...,Xn},p), LMST({X1,...,Xn},p), LTSP({X1,...,Xn},p), be the length of the minimal matching, the minimal spanning tree, the traveling salesman problem, respectively, on {X1,...,Xn} with weight function w(e)=ep. If the common distribution satisfies certain regularity conditions, then the strong law of large numbers for the above three Euclidean functionals, 1≤p<d, has been obtained. In this paper we show that the same type of result holds for 0<p<1.

Original languageEnglish
Pages (from-to)109-116
Number of pages8
JournalStochastic Processes and their Applications
Volume79
Issue number1
DOIs
Publication statusPublished - 1999 Jan 1

Fingerprint

Minimal Spanning Tree
Traveling salesman problem
Strong law of large numbers
Travelling salesman problems
Regularity Conditions
Weight Function
Euclidean

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Modelling and Simulation
  • Applied Mathematics

Cite this

@article{2780ae5281e448ea9e5f445732dcf09a,
title = "Asymptotics of power-weighted Euclidean functionals",
abstract = "Let {Xi:i≥1} be i.i.d. points in Rd, d≥2, and let LMM({X1,...,Xn},p), LMST({X1,...,Xn},p), LTSP({X1,...,Xn},p), be the length of the minimal matching, the minimal spanning tree, the traveling salesman problem, respectively, on {X1,...,Xn} with weight function w(e)=ep. If the common distribution satisfies certain regularity conditions, then the strong law of large numbers for the above three Euclidean functionals, 1≤p",
author = "Lee, {Sung chul}",
year = "1999",
month = "1",
day = "1",
doi = "10.1016/S0304-4149(98)00065-9",
language = "English",
volume = "79",
pages = "109--116",
journal = "Stochastic Processes and their Applications",
issn = "0304-4149",
publisher = "Elsevier",
number = "1",

}

Asymptotics of power-weighted Euclidean functionals. / Lee, Sung chul.

In: Stochastic Processes and their Applications, Vol. 79, No. 1, 01.01.1999, p. 109-116.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Asymptotics of power-weighted Euclidean functionals

AU - Lee, Sung chul

PY - 1999/1/1

Y1 - 1999/1/1

N2 - Let {Xi:i≥1} be i.i.d. points in Rd, d≥2, and let LMM({X1,...,Xn},p), LMST({X1,...,Xn},p), LTSP({X1,...,Xn},p), be the length of the minimal matching, the minimal spanning tree, the traveling salesman problem, respectively, on {X1,...,Xn} with weight function w(e)=ep. If the common distribution satisfies certain regularity conditions, then the strong law of large numbers for the above three Euclidean functionals, 1≤p

AB - Let {Xi:i≥1} be i.i.d. points in Rd, d≥2, and let LMM({X1,...,Xn},p), LMST({X1,...,Xn},p), LTSP({X1,...,Xn},p), be the length of the minimal matching, the minimal spanning tree, the traveling salesman problem, respectively, on {X1,...,Xn} with weight function w(e)=ep. If the common distribution satisfies certain regularity conditions, then the strong law of large numbers for the above three Euclidean functionals, 1≤p

UR - http://www.scopus.com/inward/record.url?scp=0041540826&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0041540826&partnerID=8YFLogxK

U2 - 10.1016/S0304-4149(98)00065-9

DO - 10.1016/S0304-4149(98)00065-9

M3 - Article

AN - SCOPUS:0041540826

VL - 79

SP - 109

EP - 116

JO - Stochastic Processes and their Applications

JF - Stochastic Processes and their Applications

SN - 0304-4149

IS - 1

ER -